MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl, pjs additional suspect medical device components involved in the event: model number/catalog number: db-3216-55 serial number: (b)(6).Batch/lot number: 5003816 and 5003683 model/catalog description: argyle extension 55cm sterile kit unique identifier (udi) # (b)(4).
 
Event or Problem Description
It was reported that the patients' implantable pulse generator (ipg) incision site, on their chest, of the deep brain stimulation (dbs) did not heal adequately and developed an infection, the patient was asymptomatic.The patient was hospitalized, underwent an explant of the (ipg) and the lead extensions, cultures were taken, however, the results are unknown, and the patient was placed on antibiotics.The patient is expected to fully recover.The devices will not be returned as they were discarded by the facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: db-3216-55 serial number:(b)(6) batch/lot number: 5003816 and 5003683 model/catalog description: argyle extension 55cm sterile kit unique identifier (udi) # (b)(4).With all the available information, boston scientific concludes that the cause of the patient experiencing impaired healing, an infection, being hospitalized and undergoing a procedure in which the ipg and lead extension were explanted, was confirmed based on record review.A review of the manufacturing records associated with the device indicated that it was successfully processed according to requirements.The device history review, dhr, did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The devices were discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states infection and implant site complications such as pain, poor healing, redness, warmth, swelling or wound reopening are a known risks with the use of deep brain stimulation.Based on all available information, engineers are able to confirm the root cause of the event.The devices were not returned as such physical analysis was conducted, record review revealed no additional information related to the complaint.Therefore, this investigation is able to determine a probable root cause for the complaint as known inherent risk of device.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24492425
Report Number3006630150-2026-01215
Device Sequence Number17397595
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)270814(10)801365
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number801365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale